MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 12MM LEFT; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 12MM LEFT; KNEE COMPONENT
Model Number EIS7S12L
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Patient underwent l tkr on (b)(6) 2019, revised on (b)(6) 2023 due to instability.Tibial insert changed from 12mm to 14mm.(b)(4).
 
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.

Brand Name
EVOLUTION® MP? CS INSERT SIZE 7 STANDARD 12MM LEFT
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
rachael wise
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key17152034
Report Number3010536692-2023-00119
Device Sequence Number3838902
Product Code HRY
UDI-Device IdentifierM684EIS7S12L1
UDI-PublicM684EIS7S12L1
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K093552
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberEIS7S12L
Device Catalogue NumberEIS7S12L
Device Lot Number1657973
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/25/2023
Supplement Date Received by Manufacturer05/25/2023
Initial Report FDA Received Date06/19/2023
Supplement Report FDA Received Date08/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexMale